Strong approximation of Fourier series and structural properties of functions

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)105-125
Number of pages21
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume33
Issue number1-2
DOIs
Publication statusPublished - Mar 1979

Fingerprint

Strong Approximation
Fourier series
Structural Properties

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Strong approximation of Fourier series and structural properties of functions. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 33, No. 1-2, 03.1979, p. 105-125.

Research output: Contribution to journalArticle

@article{85af028537314c85b666f524ce47df8c,
title = "Strong approximation of Fourier series and structural properties of functions",
author = "L. Leindler",
year = "1979",
month = "3",
doi = "10.1007/BF01903386",
language = "English",
volume = "33",
pages = "105--125",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Strong approximation of Fourier series and structural properties of functions

AU - Leindler, L.

PY - 1979/3

Y1 - 1979/3

UR - http://www.scopus.com/inward/record.url?scp=33744792753&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33744792753&partnerID=8YFLogxK

U2 - 10.1007/BF01903386

DO - 10.1007/BF01903386

M3 - Article

VL - 33

SP - 105

EP - 125

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -